text.skipToContent text.skipToNavigation
Shipping truck
Children's Advil ages 2-12 ibuprofen oral suspension bubble gum 100ml#000000000000455162

$10.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape DROPS
Sub brand name N/A
U.P.C 062107006415
#NPN N/A
#DIN 02232297
Content 100.0 MG / 5.0 ML
Directions use weight to dose; otherwise use age
- shake well before use and ensure all contents of dosage cup are taken
- doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses/day, or as directed by a doctor.

Weight (lbs): under 24, (kg): under 10.9, age (years): under 2 years, dosage (teaspoons): use Advil Pediatric Drops
Weight (lbs): 24-35, (kg): 10.9-15.9, age (years): 2-3, dosage (teaspoons): 1 ¼ tsp. = 6 ml
Weight (lbs): 36-47, (kg): 16.0-21.3, age (years): 4-5, dosage (teaspoons): 2 tsp. = 10 ml
Weight (lbs): 48-59, (kg): 21.4-26.7, age (years): 6-8, dosage (teaspoons): 2 ½ tsp. = 12.5 ml
Weight (lbs): 60-71, (kg): 26.8-32.5, age (years): 9-10, dosage (teaspoons): 3 tsp. = 15 ml
Weight (lbs): 72-95, (kg): 32.6-43.0, age (years): 11-12, dosage (teaspoons): 3 ¾ tsp. = 19 ml
Other information
Store at room temperature (15°-30°C).
WARNINGS STOMACH BLEEDING WARNING: May cause stomach bleeding. Symptoms may include - feeling faint - vomiting blood - bloody or black stools. The chance of stomach bleeding is higher if your child - has had stomach ulcers or bleeding problems - takes a blood thinner or steroid drug - takes with other drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.

ALLERGY ALERT: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has - severe itching - hives - swelling of eyes and mouth - skin blisters - difficulty breathing.

DO NOT USE - if child is - allergic to ibuprofen, ASA, salicylates, NSAIDs or any other ingredient in this product - dehydrated due to vomiting, diarrhea or lack of fluid intake
- right before or after heart surgery.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU - have a child that has/is - ulcers or stomach bleeding - high blood pressure - heart, liver or kidney disease - diabetes - any other serious condition - taking any other drug especially daily low dose ASA (81 to 325 mg)
- are an adult (other warnings apply).

WHEN USING THIS PRODUCT - take with food or milk if upset stomach occurs
- the risk of heart attack or stroke may increase if used more or longer than directed.

STOP USE AND ASK A DOCTOR IF - signs of stomach bleeding occur
- pain or fever worsens or lasts for more than 3 days
- child does not get any relief within the first 24 hours of treatment
- redness or swelling is present in the painful area
- sore throat is severe, lasts more than 2 days or occurs with fever or headache
- any new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.

SAFETY SEAL: Do not use if full body sleeve is broken or missing. THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
Up to 8 hour fever relief

Effective relief of:
- Fever
- Pain

Uses temporarily - relieves pain due to - colds or flu - sore throat - immunization - earache
- reduces fever.

Inactive ingredients carboxymethylcellulose sodium, citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium citrate, sorbitol, sucrose, water, xanthan gum.
Dye free
Alcohol free
(In each 5 ml) Purpose
Active ingredient
Ibuprofen (NSAID)* 100 mg Pain reliever, fever reducer